Alert archive / Indiana / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 82, NWS Indianapolis, IN

April 19, 20257 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 19, 2025, 4:58 AM EDT for 7 counties in Indiana. It was in force for 47 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2025, 4:58 AM EDT (08:58 UTC)
Expired
Apr 19, 2025, 5:45 AM EDT
In force
47 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Clay County, IN, Hendricks County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Vigo County, IN

The radar

The Indianapolis radar (KIND), 47 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 5:09 AM EDTTSTM WND DMG3 E Putnamville, INSeveral pictures from Putnam County of trees downed by thunderstorm winds onto cars. Time estimated by radar.
Apr 19, 5:15 AM EDTTSTM WND GST 591 Ese Greencastle, INThunderstorm wind gust at KGPC Greencastle.
Apr 19, 5:28 AM EDTTSTM WND DMG2 S Brownsburg, INThunderstorm winds downed several large trees on the south side of Brownsburg including at the intersection of Thornburg Pkwy and Indiana Route 267. Time estimated by radar.
Apr 19, 5:30 AM EDTTSTM WND GST 603 E Avon, INRonald Reagan Pkwy and US Highway 36.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2025-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 624 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2025-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
624 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1213 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

289 
WUUS53 KIND 190858
SVRIND
INC021-063-109-119-121-133-167-190945-
/O.NEW.KIND.SV.W.0082.250419T0858Z-250419T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
458 AM EDT Sat Apr 19 2025

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Northeastern Vigo County in west central Indiana...
  Northern Morgan County in central Indiana...
  Hendricks County in central Indiana...
  Clay County in west central Indiana...
  Northern Owen County in west central Indiana...
  Southeastern Parke County in west central Indiana...
  Putnam County in west central Indiana...

* Until 545 AM EDT.

* At 458 AM EDT, severe thunderstorms were located along a line
  extending from near Clinton to near Brazil to 16 miles west of
  Spencer, moving northeast at 75 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Stilesville, North Salem, Pittsboro, Quincy, Carpentersville,
  Plainfield, Fillmore, Mooresville, Rosedale, Brooklyn, Bridgeton,
  Reelsville, Saline City, Bainbridge, Center Point, Brazil,
  Eminence, Centerton, Cagles Mill Lake, and Devore.

This includes the following highways...
 Interstate 70 between mile markers 20 and 68.
 Interstate 74 between mile markers 63 and 69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3986 8668 3989 8633 3951 8633 3929 8717
      3951 8719 3960 8736
TIME...MOT...LOC 0858Z 240DEG 64KT 3962 8736 3958 8710 3932 8708 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Ryan
4 follow-up statements
445 
WWUS53 KIND 190907
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
507 AM EDT Sat Apr 19 2025

INC167-190917-
/O.CAN.KIND.SV.W.0082.000000T0000Z-250419T0945Z/
Vigo IN-
507 AM EDT Sat Apr 19 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN VIGO COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3986 8668 3989 8633 3951 8633 3937 8695
      3956 8704 3968 8710
TIME...MOT...LOC 0907Z 240DEG 64KT 3969 8721 3965 8695 3939 8693 

$$

INC021-063-109-119-121-133-190945-
/O.CON.KIND.SV.W.0082.000000T0000Z-250419T0945Z/
Morgan IN-Hendricks IN-Clay IN-Owen IN-Parke IN-Putnam IN-
507 AM EDT Sat Apr 19 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM EDT
FOR NORTHERN MORGAN...HENDRICKS...NORTHEASTERN CLAY...NORTHEASTERN
OWEN...SOUTHEASTERN PARKE AND PUTNAM COUNTIES...

At 507 AM EDT, severe thunderstorms were located along a line
extending from near Rockville to near Greencastle to 11 miles
northwest of Spencer, moving northeast at 75 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Stilesville, North Salem, Pittsboro, Quincy, Carpentersville,
Plainfield, Fillmore, Mooresville, Brooklyn, Reelsville, Bainbridge,
Eminence, Centerton, Cagles Mill Lake, Devore, Amo, Lena,
Coatesville, Avon, and Groveland.

This includes the following highways...
 Interstate 70 between mile markers 30 and 68.
 Interstate 74 between mile markers 63 and 69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3986 8668 3989 8633 3951 8633 3937 8695
      3956 8704 3968 8710
TIME...MOT...LOC 0907Z 240DEG 64KT 3969 8721 3965 8695 3939 8693 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Ryan
409 
WWUS53 KIND 190916
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
516 AM EDT Sat Apr 19 2025

INC021-121-190925-
/O.CAN.KIND.SV.W.0082.000000T0000Z-250419T0945Z/
Clay IN-Parke IN-
516 AM EDT Sat Apr 19 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLAY AND
SOUTHEASTERN PARKE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3986 8668 3989 8633 3954 8633 3944 8681
      3972 8699
TIME...MOT...LOC 0915Z 238DEG 65KT 3975 8690 3973 8673 3947 8671 

$$

INC063-109-119-133-190945-
/O.CON.KIND.SV.W.0082.000000T0000Z-250419T0945Z/
Morgan IN-Hendricks IN-Owen IN-Putnam IN-
516 AM EDT Sat Apr 19 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM EDT
FOR NORTHERN MORGAN...HENDRICKS...NORTH CENTRAL OWEN AND PUTNAM
COUNTIES...

At 515 AM EDT, severe thunderstorms were located along a line
extending from 8 miles northwest of Greencastle to 11 miles west of
Danville to 13 miles north of Spencer, moving northeast at 75 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Stilesville, North Salem, Pittsboro, Amo, Plainfield, Coatesville,
Fillmore, Mooresville, Brooklyn, Avon, Groveland, Brownsburg, Belle
Union, Clayton, Lake Hart, Danville, Bainbridge, Monrovia, Little
Point, and Greencastle.

This includes the following highways...
 Interstate 70 between mile markers 38 and 68.
 Interstate 74 between mile markers 63 and 69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3986 8668 3989 8633 3954 8633 3944 8681
      3972 8699
TIME...MOT...LOC 0915Z 238DEG 65KT 3975 8690 3973 8673 3947 8671 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Ryan
096 
WWUS53 KIND 190926
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
526 AM EDT Sat Apr 19 2025

INC119-190936-
/O.CAN.KIND.SV.W.0082.000000T0000Z-250419T0945Z/
Owen IN-
526 AM EDT Sat Apr 19 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL OWEN COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3986 8668 3989 8633 3954 8633 3951 8662
      3983 8675
TIME...MOT...LOC 0926Z 240DEG 64KT 3982 8673 3980 8656 3954 8654 

$$

INC063-109-133-190945-
/O.CON.KIND.SV.W.0082.000000T0000Z-250419T0945Z/
Morgan IN-Hendricks IN-Putnam IN-
526 AM EDT Sat Apr 19 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM EDT
FOR NORTHERN MORGAN...HENDRICKS AND NORTHEASTERN PUTNAM COUNTIES...

At 526 AM EDT, severe thunderstorms were located along a line
extending from 13 miles northeast of Greencastle to near Danville to
10 miles southwest of Mooresville, moving northeast at 75 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Stilesville, North Salem, Pittsboro, Amo, Plainfield, Coatesville,
Mooresville, Brooklyn, Avon, Groveland, Brownsburg, Clayton, Lake
Hart, Danville, Monrovia, Little Point, and Bethany.

This includes the following highways...
 Interstate 70 between mile markers 50 and 68.
 Interstate 74 between mile markers 63 and 69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3986 8668 3989 8633 3954 8633 3951 8662
      3983 8675
TIME...MOT...LOC 0926Z 240DEG 64KT 3982 8673 3980 8656 3954 8654 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Ryan
467 
WWUS53 KIND 190939
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
539 AM EDT Sat Apr 19 2025

INC063-109-133-190949-
/O.EXP.KIND.SV.W.0082.000000T0000Z-250419T0945Z/
Morgan IN-Hendricks IN-Putnam IN-
539 AM EDT Sat Apr 19 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MORGAN...HENDRICKS
AND NORTHEASTERN PUTNAM COUNTIES WILL EXPIRE AT 545 AM EDT...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However, heavy
rain is still possible with these thunderstorms.

LAT...LON 3986 8668 3989 8633 3954 8633 3951 8662
      3983 8675
TIME...MOT...LOC 0939Z 240DEG 64KT 3992 8650 3990 8633 3964 8631 

$$

Ryan

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:44 AM EDT, 1 hour 14 minutes earlier. Its key messages:

  • Showers and thunderstorms this morning capable of strong winds and localized flooding.
  • Decreasing rain chance later today through tonight with more rain and potential flooding Sunday night.
  • Generally near to above normal temperatures into next week with periodic shower/storm chances.
Area forecast discussion, Apr 19, 3:44 AM EDT, 1 hour 14 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Indianapolis IN
344 AM EDT Sat Apr 19 2025

.KEY MESSAGES...

- Showers and thunderstorms this morning capable of strong winds and
localized flooding.

- Decreasing rain chance later today through tonight with more rain
and potential flooding Sunday night.

- Generally near to above normal temperatures into next week with
periodic shower/storm chances.

&&

.MESOSCALE UPDATE...
Issued at 344 AM EDT Sat Apr 19 2025

A small MCS over central Illinois should reach the Indiana border by
around 4:30am or shortly after. Nocturnal stabilization is weak
owing to warm advection strength, and when paired with a fairly deep
and persistent wind/RIJ structure, will likely not substantially
limit strong to severe wind potential over the next couple of hours.
This MCS should maintain its intensity into central Indiana
progressing through the state between 5:00am and 8:00am, with its
east-northeastward movement at around 60 mph.

&&

.SHORT TERM (Today and tonight)...
Issued at 230 AM EDT Sat Apr 19 2025

The synoptic pattern will feature a progressive northern stream
shortwave trough and a lagging upstream southern stream trough,
along with a persistent anomalous ridge across the east. This
configuration will result in a deep subtropical moisture plume
positioned across our region through the short term period. Neutral
to slowly rising mean heights suggest limited forcing for ascent.
Most of the forcing will be from southward moving remnant cold
front.

With this pattern, boundary-parallel flow and training resulting in
excessive rainfall would be a concern. Two limiting factors exist,
however; (1) limited synoptic-scale forcing, and (2) meager
instability amidst deep saturation and poor midlevel lapse rates.
HREF probability match mean has some >1.00" QPF amounts across
portions of central Indiana, tied to remnant convection currently in
Missouri moving through early this morning. Deep layer shear and
weak instability may be enough for some organization and strong
winds, with a low probability of severe winds in the 5:00am to
9:00am time frame.

Instability should be at a minimum after initial round of weakening
convection this morning and some overturning. Diurnal
destabilization will be minimal at best and preceding morning
remnant convection will have likely helped augment the frontal
position southward, leaving weak anafrontal convection and/or light
midlevel stratiform precipitation periodically into the afternoon.

Lingering light precipitation late in the day into the overnight is
possible, but limited instability and forcing should preclude
widespread coverage or heavier amounts. Coverage could increase by
daybreak as warm advection regime strengthens preceding the next
eastward migrating mid-latitude cyclone.

&&

.LONG TERM (Sunday through Friday)...
Issued at 230 AM EDT Sat Apr 19 2025

The strongest period of forcing in the long term period, and thus
greatest rain chance, will be Sunday night into early Monday. A
frontal band of weakening convection is expected. Subsequent weak
cold advection will bring temperatures down to near normal Monday.
Weakly perturbed westerlies amidst building eastern mean heights
suggests a warming trend to around 5-10 degrees above normal and
limited opportunities for organized/widespread precipitation.

The synoptic pattern indicated in model ensemble data for the 8-14
day period looks to support above normal temperatures with near or
slightly above normal precipitation.

&&

.AVIATION (06Z TAF Issuance)...
Issued at 139 AM EDT Sat Apr 19 2025

Impacts:

- Winds continuing to gust to 20-30KT overnight
- Periodic convection developing overnight...continuing into
  Saturday morning
- MVFR conditions in heavier convection...and overall by 13Z
  Saturday...with improvement to VFR likely Saturday evening
- At least scattered showers/t-storms continue through rest of TAF
  period

Discussion:

Mainly 20-25KT gusts tonight may include a few gusts over 30KT amid
any sprinkles/isolated -RA.  Periodic convection is expected to
develop towards pre-dawn hours, exhibiting a quick WSW-ENE storm
motion.

VFR ceilings should trend to low-VFR levels as convection expands
through the overnight.  MVFR/IFR is possible in showers and
storms... with more widespread MVFR slowly arriving from the
northwest through pre-dawn hours.

Scattered to numerous showers Saturday is expected to include at
least isolated strong to possibly severe convection through 14Z.
MVFR conditions will prevail into Saturday evening, although
coverage of -SHRA will diminish slightly for Saturday afternoon.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

MESOSCALE...BRB
SHORT TERM...BRB
LONG TERM...BRB
AVIATION...AGM
Hazardous weather outlook, Apr 19, 3:30 AM EDT, 1 hour 28 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
330 AM EDT Sat Apr 19 2025

INZ021-028>031-035>049-051>057-060>065-067>072-200730-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
330 AM EDT Sat Apr 19 2025

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Thunderstorms may be strong to severe into this afternoon. Damaging
winds and hail are the primary threats. Locally heavy rain is also
possible.

Showers tonight will include isolated thunder south of Interstate
70...severe weather is not expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered showers through Monday may contain isolated thunder for
some or all of the region.  Severe weather is not expected...although
isolated downpours are possible.

Scattered showers Thursday night through Friday night may contain
isolated thunder for some or all of the region.

.SPOTTER INFORMATION STATEMENT...

There is a low chance of formal spotter activation overnight, but
spotters are encouraged to report any strong winds or hail observed.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

AGM

In the hours before

Special weather statement, Apr 19, 4:26 AM EDT, 32 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
426 AM EDT Sat Apr 19 2025

INZ051-060-190900-
Vigo IN-Sullivan IN-
426 AM EDT Sat Apr 19 2025

...Strong thunderstorms will impact portions of Vigo and northern
Sullivan Counties through 500 AM EDT...

At 425 AM EDT, Doppler radar was tracking a cluster of strong
thunderstorms 9 miles northwest of Hutsonville, or 12 miles southeast
of Casey, moving northeast at 70 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Fontanet, West Terre Haute, Fairbanks, Prairieton, Seelyville,
Shelburn, Graysville, Farmersburg, Pimento, Terre Haute, North Terre
Haute, Riley, Indiana State University, Prairie Creek, and Hymera.

This includes Interstate 70 between mile markers 1 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3917 8764 3917 8762 3922 8757 3925 8757
      3925 8760 3928 8761 3930 8760 3931 8762
      3934 8758 3934 8756 3935 8753 3950 8753
      3959 8724 3921 8724 3907 8759 3909 8762
      3910 8762 3911 8765 3912 8763 3914 8766
TIME...MOT...LOC 0825Z 241DEG 59KT 3921 8778

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Ryan
Local storm report, Apr 19, 4:58 AM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
458 AM EDT Sat Apr 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 AM     Tstm Wnd Gst     4 ESE Terre Haute       39.44N 87.32W
04/19/2025  M63 MPH          Vigo               IN   ASOS

            Thunderstorm wind gust at KHUF Terre Haute.

&&

AGM

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 4:26 AM EDTSpecial Weather StatementINDVigo34 min
Apr 19, 4:39 AM EDTSevere Thunderstorm WarningINDClay, Owen, Putnam, Sullivan, Vigo36 min
Apr 19, 5:23 AM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hancock, Hendricks, Johnson, Marion and 1 more37 min
Apr 19, 5:46 AM EDTSevere Thunderstorm Warning Considerable damage threatINDDelaware, Hamilton, Hancock, Henry, Madison, Marion and 1 more44 min
Apr 19, 6:14 AM EDTSevere Thunderstorm Warning Considerable damage threatINDDelaware, Henry, Randolph31 min
Apr 19, 8:14 AM EDTAreal Flood AdvisoryINDClay, Putnam, Sullivan, Vigo3 hr
Apr 19, 9:26 AM EDTSpecial Weather StatementINDShelby34 min
Apr 19, 9:41 AM EDTSpecial Weather StatementINDLawrence, Martin34 min
Apr 19, 10:05 AM EDTSpecial Weather StatementINDJackson, Lawrence25 min
Apr 19, 10:29 AM EDTSpecial Weather StatementINDJackson, Jennings31 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.